# SDR IPXA11567267

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 B.S 312 - BS 322 WL 208 LT SIDE OF COCKPIT UPPER FLOOR, INTERCOSTAL UNDER CREW ENTRY DOOR HAS CORROSION AT NUTPLATE LOCATIONS.     REPLACED PART IAW SRM 51-40-02.
